# SDR A6WA201441824

- Difficulty date: July 30, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 33,013 hours, 30,769 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLIMB THREW 14,000 FT, FLIGHT ATTENDANT REPORTED SMOKE IN GALLEY THAT APPEARED TO BE COMING FROM THE COFFEE MAKER.  LANDING WEIGHT 48,200 LBS.  PERFORMED INSPECTION WIRE HARNESS BEHIND COFFEE MAKER, NO DEFECTS NOTED.  PERFORMED INSPECTION OF GALLEY LIGHTS, HEATERS, FAN & NO DEFECTS NOTED.  R & R GALLEY COFFEE MAKER IAW AMM 25-30.  OPERATIONS CHECKED GOOD, ACFT OK FOR SERVICE.  REF 272205 2 FOR CORRECTIVE ACTION FOR OVERWEIGHT LANDING.
